# SDR CA980707002

- Difficulty date: May 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Pack Valve
- Part number: 7787272
- Condition: Stuck
- Location: Ac Pack
- Part time: 15,495 hours
- Component: Unitedtech
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER START WHEN BLEEDS TURNED ON, THE DUCT TEMP STARTED TO RISE TOWARDS THE RED LINE.  UNABLE TO CONTROL ON EITHER AUTO OR MANUAL.  INSPECTION FOUND THE PACK VALVE STUCK AT FULL HOT.  PART TC:  21,313.
